# SDR UIEA2023032000274

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 40,028 hours, 6,828 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW L/E CAVITY ILE 440 SUPPORT RIB LOWER FLANGE BRACE SUPPORT FOUND CRACKED( RHW L/E CAVITY ILES 442.84 RIB SUPPORT BEAM ATTACHMENT FITTING CRACK AREA REPAIRED IAW RI-57-41-16119 REV A )
